Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 28, 2012, 4:25 PM EDT for 4 counties in Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 28, 2012, 5:30 PM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 82 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 561 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
837 WUUS51 KCTP 282025 SVRCTP PAC035-081-105-117-282130- /O.NEW.KCTP.SV.W.0164.120728T2025Z-120728T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 PM EDT SAT JUL 28 2012 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA... SOUTHWESTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA... NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA... NORTHERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA... * UNTIL 530 PM EDT * AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR OLE BULL STATE PARK... MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IN THE WARNING INCLUDE... LEETONIA... SLATE RUN... CEDAR RUN... CAMMAL... LITTLE PINE STATE PARK AND WATERVILLE... ENGLISH CENTER... THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4164 7706 4124 7714 4132 7787 4162 7774 TIME...MOT...LOC 2026Z 276DEG 17KT 4153 7763 $$ FORECASTER: JUNG
1 follow-up statement
415 WWUS51 KCTP 282057 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 PM EDT SAT JUL 28 2012 PAC035-081-105-117-282130- /O.CON.KCTP.SV.W.0164.000000T0000Z-120728T2130Z/ POTTER PA-TIOGA PA-LYCOMING PA-CLINTON PA- 457 PM EDT SAT JUL 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTH CENTRAL CLINTON...NORTHWESTERN LYCOMING...SOUTHWESTERN TIOGA AND SOUTHEASTERN POTTER COUNTIES... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SLATE RUN...OR 22 MILES SOUTHWEST OF WELLSBORO...MOVING EAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE... SLATE RUN AND CEDAR RUN... CAMMAL AND ENGLISH CENTER... THIS WILL IMPACT ROUTE 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4162 7762 4164 7706 4124 7714 4130 7771 TIME...MOT...LOC 2058Z 285DEG 14KT 4149 7753 $$ FORECASTER: JUNG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:59 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 28, 1:59 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 159 PM EDT SAT JUL 28 2012 .SYNOPSIS... LOW PRESSURE WILL TRACK EAST OF THE REGION OVERNIGHT...BRINGING AN END TO RECENT UNSETTLED WEATHER. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION ON SUNDAY. AN UPPER LEVEL TROUGH WILL REDEVELOP OVER THE NORTHEASTERN UNITED STATES AFTER THE WEEKEND...BRINGING A RETURN TO UNSETTLED CONDITIONS AND DAILY CHANCES OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH #535 IN EFFECT UNTIL 10PM EDT FOR THE LOWER SUSQ RIVER VALLEY. THAT AREA IS ON THE NORTHWESTERN PERIPHERY OF HIGHER CAPES AND HAVE SEEN ONE STRONG CELL MAINTAINED AS IT TRACKED FROM ADAMS INTO YORK COUNTY OVER THE PAST HOUR. SUB SEVERE GUSTS AND HEAVY DOWNPOURS HAVE BEEN THE STORY SO FAR...BUT 50 DBZ CORES ARE STARTING TO REACH WELL ABOVE 20K FEET. DIURNALLY MAXIMIZED CONVECTION WILL PERSIST INTO THIS EVENING ELSEWHERE. CAPES HAMPERED EARLIER BY LIMITED DESTABLIZATION DUE TO EXTENSIVE LOW TO MID LEVEL CLOUDS OVER MUCH OF WESTERN AND CENTRAL PA...AND WEAK SHEAR WILL KEEP SEVERE THREAT LOW FOR MOST. EXCEPTION IS THE FAR SOUTHEAST WHERE SFC HEATING HAS ALLOWED T/TD SPREADS FROM LOW- MID80S/~70...WHERE WATCH#535 IS IN EFFECT. CELL MOTIONS ARE A CONCERN OVER NORTHWEST PA WITH SUCH LIGHT WINDS AT 850MB AND THE REST OF THE BOUNDARY LAYER AND SLOWLY ADVANCING SHEAR AXIS. NEW CONVECTION CONTS TO SPROUT OVER THE WEST CENTRAL MOUNTAINS AND LAUREL HIGHLANDS EXTENDING INTO THE CENTRAL MOUNTAINS. LOCAL TRAINING AND BACKBUILDING OF CELLS BEING OBSERVED OVER MY NORTHWEST COUNTIES AS THE SLOW MOVING UPPER SHEAR AXIS TRACKS SE. ISSUED FLASH FLOOD WATCH FOR MY NORTHWEST QUADRANT THROUGH LATE TONIGHT FOR THIS. ACTIVITY WILL DECREASE IN INTENSITY LATER TONIGHT...BUT EXPECT SHOWERS TO PERSIST ALONG AND AHEAD OF UPPER LEVEL SHEAR AXIS PROPOGATING SOUTHEASTWARD ACROSS CENTRAL AND SOUTH CENTRAL PA. COOLER AND DRIER AIR WORKS INTO NORTHWEST SECTIONS BEHIND THE UPPER WAVE...ALLOWING TEMPS TO DIP INTO THE MID 50S THERE. ELSEWHERE MINS SHOULD RANGE THROUGH THE 60S. && .SHORT TERM /SUNDAY/... A CALM WIND...CLEARING SKIES AND SAT AFTN/EVE RAINFALL WILL RESULT IN AREAS OF FOG SUN MORNING...ESP ACROSS THE WESTERN COUNTIES. ARRIVAL OF HIGH PRES AND ASSOC DRIER AIR MASS SHOULD ENSURE A DRY SUNDAY OVER MOST...IF NOT ALL...OF THE AREA. HOWEVER...CAN/T RULE OUT AN ISOLD PM SHRA/TSRA ACROSS EASTERN PA IN VICINITY OF STALLED FRONTAL BNDRY ON THE E COAST. PTSUNNY SKIES AND ENS MEAN 850MB TEMPS ARND 15C SHOULD TRANSLATE TO HIGHS CLOSE TO SEASONAL AVERAGES...FROM THE U70S ALLEGHENIES...TO THE M80S SUSQ VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... GENERAL UPPER AIR PATTERN SIMILAR AMONG MED RANGE GUIDANCE FOR NEXT WEEK...ALL INDICATING A MEAN TROUGH IN THE VICINITY OF PA. POSITION OF TROF AXIS JUST WEST OF PA WILL BE FAVORABLE FOR DIURNALLY-ENHANCED PM SHRA/TSRA MON-WED. WED MAY BE THE WETTEST DAY...AS TROF AXIS SWINGS ACROSS THE AREA...PROVIDING THE BEST FOCUS FOR SHOWERS AND THUNDERSTORMS. WE MAY GET ONE DRY DAY THURSDAY...AS HIGH PRES RIDGE AND DRIER AIR MASS BUILDS OVR THE AREA. HOWEVER...FAIRLY GOOD AGREEMENT AMONG OPER AND ENS DATA THAT WARMER...MORE HUMID AIR RETURNS BY LATE WEEK...ALONG WITH THE CHC OF SHRA/TSRA. ECMWF ENSEMBLE AND GEFS BOTH INDICATE 850 TEMPS CLOSE TO SEASONAL VALUES...SO NO EXTREMES IN TEMPS EXPECTED NEXT WEEK. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A WEAK LOW PRESSURE SYSTEM WILL TRACK ACROSS PENNSYLVANIA TODAY...BRINGING ROUNDS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. OVERALL CONDITIONS WILL LIKELY BY VFR...BUT EXPECT PERIODS OF LOCAL RESTRICTIONS AS HEAVIER SHOWERS AND TSTMS OCCASIONALLY IMPACT TAF SITES. RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE REGION LATER TONIGHT INTO SUNDAY. LINGERING LOW LEVEL MOISTURE AND CLEARING SKIES WILL ALLOW FOG/STRATUS TO AGAIN LOWER VSBY/CIGS AFTER MIDNIGHT. ONCE THE FOG/STRATUS LAYER CLEARS TOMORROW MORNING...EXPECT VFR FLYING CONDITIONS FOR THE REMAINDER OF THE DAY. OUTLOOK... SUN...AM FOG LIKELY. OTHERWISE VFR. MON...MAINLY VFR. ISOLATED PM TSTM IMPACTS POSSIBLE. TUE AND WED...MVFR POSS WITH PM RAIN SHOWERS AND SCTD TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010>012- 017-018. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...DEVOIR/FITZGERALD LONG TERM...DEVOIR AVIATION...RXR/COLBERT
Hazardous weather outlook, Jul 28, 1:37 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 137 PM EDT SAT JUL 28 2012 PAZ019-024>028-033>035-037-041-042-045-046-291745- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- 137 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-291745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE- 137 PM EDT SAT JUL 28 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-291745- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 137 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049>053-291745- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 137 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 2:18 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT SAT JUL 28 2012
PAZ019-026>028-056-281900-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
218 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PERRY...MIFFLIN...
NORTHEASTERN HUNTINGDON...SOUTHERN CENTRE AND WESTERN JUNIATA
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF SOUTHERN
CENTRE...HUNTINGDON...JUNIATA...MIFFLIN AND PERRY COUNTIES AT 211 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522...STATE ROAD 45.
LAT...LON 4057 7787 4070 7790 4079 7783 4081 7736
4070 7736 4070 7733 4036 7736 4035 7789
FORECASTER: DEVOIRSpecial weather statement, Jul 28, 2:27 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 227 PM EDT SAT JUL 28 2012 PAZ010-011-281915- CAMERON PA-ELK PA- 227 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMERON AND EAST CENTRAL ELK COUNTIES... AT 223 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. MARYS...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT TRUMAN AND HICKS RUN. THIS WILL IMPACT STATE ROAD 120. LAT...LON 4150 7813 4128 7825 4146 7854 4154 7850 FORECASTER: DEVOIR
Special weather statement, Jul 28, 2:45 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SAT JUL 28 2012
PAZ065-066-281915-
LANCASTER PA-YORK PA-
245 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 244 PM EDT...A STRONG THUNDERSTORM WAS NEAR WAKEFIELD...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT WAKEFIELD.
THIS WILL IMPACT ROUTE 222.
LAT...LON 3972 7635 3984 7631 3985 7602 3985 7601
3983 7601 3982 7603 3979 7604 3972 7610
3971 7624
FORECASTER: JUNGSpecial weather statement, Jul 28, 3:31 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 331 PM EDT SAT JUL 28 2012 PAZ036-282000- FRANKLIN PA- 331 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN COUNTY... AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYLICK...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT GREENCASTLE AND WAYNESBORO. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 9. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 3983 7794 3989 7747 3972 7746 3972 7793 FORECASTER: JUNG
Special weather statement, Jul 28, 4:01 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT SAT JUL 28 2012
PAZ026>028-036-056-063-282030-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
PERRY PA-
401 PM EDT SAT JUL 28 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...NORTH
CENTRAL FRANKLIN...NORTHWESTERN CUMBERLAND...SOUTHEASTERN
HUNTINGDON...WESTERN JUNIATA AND WESTERN PERRY COUNTIES...
AT 357 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STRODES MILLS TO BLAIN TO DOYLESBURG...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT BLAIN...WALNUT AND KISTLER.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 192
AND 215.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...
ROUTE 322/22...ROUTE 522.
LAT...LON 4060 7726 4032 7725 4010 7746 4013 7788
4036 7776 4062 7768
FORECASTER: JUNGSpecial weather statement, Jul 28, 4:20 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 PM EDT SAT JUL 28 2012 PAZ036-064-282100- ADAMS PA-FRANKLIN PA- 420 PM EDT SAT JUL 28 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND SOUTHWESTERN ADAMS COUNTIES... AT 414 PM EDT...A STRONG THUNDERSTORM WAS NEAR WAYNESBORO...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT ROUZERVILLE AND CARROLL VALLEY. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30. LAT...LON 3984 7765 3986 7718 3972 7722 3972 7767 FORECASTER: MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:24 PM EDT | Special Weather Statement | CTP | Dauphin | 51 min |
| Jul 28, 4:29 AM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| Jul 28, 6:10 AM EDT | Special Weather Statement | CTP | Cambria | 35 min |
| Jul 28, 12:05 PM EDT | Special Weather Statement | CTP | Cumberland | 55 min |
| Jul 28, 12:13 PM EDT | Flash Flood Watch | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 2 more | 8 hr |
| Jul 28, 12:57 PM EDT | Special Weather Statement | CTP | York | 63 min |
| Jul 28, 1:49 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 56 min |
| Jul 28, 2:07 PM EDT | Special Weather Statement | CTP | Elk | 53 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 42 min |
| Jul 28, 2:27 PM EDT | Special Weather Statement | CTP | Cameron | 48 min |
| Jul 28, 3:31 PM EDT | Special Weather Statement | CTP | Franklin | 29 min |
| Jul 28, 4:01 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 29 min |
| Jul 28, 4:20 PM EDT | Special Weather Statement | CTP | Adams | 40 min |
| Jul 28, 4:35 PM EDT | Special Weather Statement | CTP | Montour, Union | 55 min |
| Jul 28, 4:42 PM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 33 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | CTP | Northumberland | 56 min |
| Jul 28, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lebanon, Perry, York | 55 min |
| Jul 28, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 30 min |
| Jul 28, 5:38 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jul 28, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| Jul 28, 6:01 PM EDT | Special Weather Statement | CTP | Cumberland | 29 min |
| Jul 28, 6:08 PM EDT | Areal Flood Advisory | CTP | Lycoming, Northumberland | 119 min |
| Jul 28, 6:26 PM EDT | Flash Flood Warning | CTP | Lycoming | 102 min |
| Jul 28, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 59 min |
| Jul 28, 7:48 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 27 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.